# SDR DALA2024112511200

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N425DX
- Make and model: Airbus A330-941
- Aircraft serial: 2037
- Aircraft time: 5,255 hours, 590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3425 1L DOOR ARM/DISARM LEVER STIFF. CORRECTIVE ACTION: CLEANED AND RE-ALIGNED GIRT BAR AND SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-12 AND 52-15. OK FOR SERVICE. (6518000)
